# SDR SIMA20121231015

- Difficulty date: December 31, 2012
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 27,304 hours, 24,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misaligned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT NR 2 CABIN FLOOR LIGHT STRIP MISALIGNED IN PROXIMITY HOLDER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-ALIGNED LIGHT STRIP IN NR 2 LEFT CABIN FLOOR LIGHT STRIP HOLDER EMB 140 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
